# SDR IPXA2017080320088

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,614 hours, 13,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT LVL 1 "EMER LT BATT 1 LO" ILLUMINATED AFTER EMERGENCY LIGHTS TEST. R&R BATTERY SUPPLY IAW AMM 33-51-01-401.
